# SDR USAA970241

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corrosion
- Location: Cabin
- Part time: 28,648 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION ON UPPER FLANGE OF 986 FLOORBEAM BL 0 TO RBBL 18.  TASK CARD NR C53-107-02.  INSTALLED REPAIR ANGLE PER REPAIR DOCUMENT SRM 53-10-05.  (M)
